MathSciNet Relay Station
MathSciNet bibliographic data
MR1239048 12E15 (12F12)
Feit, Walter The $K$-admissibility of $2A\sb 6$ and $2A\sb 7$. Israel J. Math. 82 (1993), no. 1-3, 141–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement